# SDR AALA202109211008

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 18,292 hours, 8,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151076
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROWS 11, 20, 21, 24 AND 25 EMERGENCY LIGHTS OUT. REMOVED AND REPLACED NUMBER 2 EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
